Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Would like to know how you feel...not a debate JACJ

Posted by dancingstar on January 8, 2005, at 20:54:42

In reply to Would like to know how you feel...not a debate, posted by JACJ on January 5, 2005, at 7:54:26

Hi JACJ,

Just a quick note because I've promised myself I won't spend any time on on this for a while :-)

I am on a mission of my own to have prescribing rules changed regarding specifically Wyeth's Effexor since I am one of the people that innocently stopped taking it three months ago to see if it was causing some weight gain, only to get brutally ill AND to find out that EFFEXOR was what was causing me to be sleeping my life away and in pain all day and night for the last three years and not some dread disease that no one can find. I stop taking it, and lo and behold, I'm awake, and every muscle in my body no longer aches.

Psychotropic drugs -- I've been afraid of them all of my life, since I watched what happened to a neighbor when I was a child. I can't believe that I was fooled by one with such an innocent-sounding name, Effexor. Yes, I do have neurological damage, at least now. I do feel that I lost three years of my life because I didn't know what symptoms to look out for. My world is in shambles. I've hung on by the skin of my teeth, wondering every day what the heck was wrong with me that didn't show up in bloodwork. I'd make plans day after day, never being able to keep them because in the end I was always too tired to leave my house. I feel as though I were poisoned, badly, and I'm trying to recover from it, and I'm mad as h*ll.

There's plenty of ways for people improve even their mental health, but things like SAMe and good B vitamins get to be more expensive than taking prescription drugs because of the way things work, and a daily walk or jog is too much trouble to be bothered with, though it lightens the mood as well as any stupid, potentially lethal pill ever can. And love...how about that for improving one's frame of mind when added to the other two?

Sorry, but that's how I feel...oh, sheesh, another rant. I told you, I haven't recovered yet. Really, I am sorry...a lot of good that...is this going to get me into trouble even though I left off the "e"?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dancingstar thread:438051
URL: http://www.dr-bob.org/babble/20050108/msgs/439576.html